# SDR U2RA3218

- Difficulty date: May 23, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 68,425 hours, 23,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 68,425 hours, 23,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DAMAGED AT STATION 1560, L21L.
